Journal article icon

Journal article

Unbounded and blow-up solutions for a delay logistic equation with positive feedback

Abstract:

We study bounded, unbounded and blow-up solutions of a delay logistic equation without assuming the dominance of the instantaneous feedback. It is shown that there can exist an exponential (thus unbounded) solution for the nonlinear problem, and in this case the positive equilibrium is always unstable. We obtain a necessary and sufficient condition for the existence of blow-up solutions, and characterize a wide class of such solutions. There is a parameter set such that the non-trivial equili...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.3934/cpaa.2018134

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
More from this funder
Funding agency for:
Röst, G
Publisher:
American Institute of Mathematical Sciences Publisher's website
Journal:
Communications on Pure and Applied Analysis Journal website
Volume:
17
Issue:
6
Pages:
2845-2854
Publication date:
2018-06-01
Acceptance date:
2018-01-31
DOI:
EISSN:
1553-5258
ISSN:
1534-0392
Pubs id:
pubs:822562
URN:
uri:4e0e3064-55e4-41b8-90a2-1ec1c720e733
UUID:
uuid:4e0e3064-55e4-41b8-90a2-1ec1c720e733
Local pid:
pubs:822562

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP